MathSciNet Relay Station
MathSciNet bibliographic data
MR2386492 47D09 (34G10 46F10 47D60)
Kostić, M.; Pilipović, S. Convoluted $C$-cosine functions and semigroups. Relations with ultradistribution and hyperfunction sines. J. Math. Anal. Appl. 338 (2008), no. 2, 1224–1242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement